Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 23, Number 4

Parabolic factorizations of split classical groups
N. A. Vavilov and S. S. Sinchuk.
St. Petersburg Math. J. 23 (2012), 637-657
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2893519
Spectrum of the Laplace–Beltrami operator for certain congruence subgroups of the modular group
V. V. Golovchanskiĭ and M. N. Smotrov.
St. Petersburg Math. J. 23 (2012), 659-664
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2893520
On $𝛿$-superderivations of simple superalgebras of Jordan brackets
V. N. Zhelyabin and I. B. Kaygorodov.
St. Petersburg Math. J. 23 (2012), 665-677
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2893521
On the rank of the Rees–Sushkevich varieties
S. I. Kublanovskiĭ.
St. Petersburg Math. J. 23 (2012), 679-730
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2893522
On uniform approximation of harmonic functions
M. Ya. Mazalov.
St. Petersburg Math. J. 23 (2012), 731-759
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2893523
The Khinchin inequality and Chen’s theorem
M. M. Skriganov.
St. Petersburg Math. J. 23 (2012), 761-778
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2893524
Corrections to “Junction of noncomposite polyhedra”
A. V. Timofeenko.
St. Petersburg Math. J. 23 (2012), 779-780
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content